Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 307404, 18 pages
Research Article

Convolutions with the Continuous Primitive Integral

Department of Mathematics and Statistics, University of the Fraser Valley, Abbotsford, BC, Canada V2S 7M8

Received 13 May 2009; Accepted 7 September 2009

Academic Editor: H. Bevan Thompson

Copyright Β© 2009 Erik Talvila. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Folland, Real Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1999. View at MathSciNet
  2. E. Talvila, β€œHenstock-Kurzweil Fourier transforms,” Illinois Journal of Mathematics, vol. 46, no. 4, pp. 1207–1226, 2002. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. F. G. Friedlander, Introduction to the Theory of Distributions, Cambridge University Press, Cambridge, UK, 2nd edition, 1998. View at MathSciNet
  4. E. Talvila, β€œThe distributional Denjoy integral,” Real Analysis Exchange, vol. 33, no. 1, pp. 51–82, 2008. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. E. Talvila, β€œThe regulated primitive integral,” Illinois Journal of Mathematics, preprint.
  6. A. H. Zemanian, Distribution Theory and Transform Analysis, Dover, New York, NY, USA, 2nd edition, 1987. View at MathSciNet
  7. M. Reed and B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis, Self-Adjointness, Academic Press, New York, NY, USA, 1975. View at MathSciNet
  8. H. G. Dales, P. Aiena, J. Eschmeier et al., Introduction to Banach Algebras, Operators, and Harmonic Analysis. Vol. 57, Cambridge University Press, Cambridge, UK, 2003. View at MathSciNet
  9. R. M. McLeod, The Generalized Riemann Integral. Vol. 20, Mathematical Association of America, Washington, DC, USA, 1980. View at MathSciNet
  10. D. D. Ang, K. Schmitt, and L. K. Vy, β€œA multidimensional analogue of the Denjoy-Perron-Henstock-Kurzweil integral,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 4, no. 3, pp. 355–371, 1997. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. V. G. Čelidze and A. G. Džvarőeĭővili, Theory of the Denjoy Integral and Some Applications. Vol. 3, World Scientific, Singapore, 1989, translated by P. S. Bullen. View at MathSciNet